# SDR UPS06448126

- Difficulty date: August 17, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1208-1210
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS 1208-1210 LBL26-28 WING CTR SECTION UPPER SURFACE FOUND CORROSION.  CORROSION BLEND OUT 0.056" BY 3" BY 3" EXCEED SRM LIMIT.  BS 1208-1210 LBL 26-28 WING CTR SECTION UPPER SURFACE CORROSION AREA REPAIRED AS PER RS R57-14-35594 FIG 4 AND UPS ENGINEERING FILE NUMBER 747-57-20100.
